# SDR IXXA2013020700006

- Difficulty date: December 5, 2012
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129
- Aircraft time: 91,805 hours, 24,437 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN CRACKED AT XRS 22.750 S17.  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIGURE 8.  TRIMMED OUT CRACK ON RT WING UPPER SKIN IAW SRM 57-2-1.  FABRICATED DOUBLER 0.190", FILLER 0.200" IAW SRM 57-2-1.  CLEANED, TREATED AND PRIMED FABRICATED PARTS AND AREA IAW SRM 51-1-8B.  APPLIED SEALANT PR1422 AROUND REPAIRED PARTS EDGES AND SURFACE IAW SRM 51-1-11.  INSTALLED REPAIRED PARTS IAW SRM 51-1-20D.
